# SDR AWXA9900446

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR JAMB AFT LWR CORNER HAS 1 CRACK .25 LONG COMING OUT OF FASTENER .125 INCH ON EACH SIDE OF FASTENER.  REPAIRED L-1 DOOR JAMB AFT LWR CORNER FUSELAGE SKIN CRACKS PER ER 03-5330-99314-EY5.  FABRICATED REPAIR FILLER USING MAT'L 2024T3 - .071 QQA250/5 R700681+ KIT PN 65C27257-30 R732516RECOMMENDATION.
